Jan 5, 2006
Thanks Dr. You always come through!
I will ask for that DEXA test. If my bones are less dense, I wonder is there anything I can do or take. Kevin
| Response from Dr. Young
Kevin-thanks for your follow up.
Yes, there are well established treatment standards for loss of bone density- from calcium supplements (with vitamin D) to prescription drugs like Fosamax. Before doing anything, get the DEXA and talk with your doctor about what the results mean.
Good luck, be well. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Runny Nose After Touching Blood Worried I Have HIV
- Sinus Infection After Fingering Worried I Have HIV
- Swollen Glands After Rimming Worried I Have HIV
- White Bumps After Breast Sucking Worried I Have HIV
- White Tongue After Touching Dried Blood Worried I Have HIV
- Aldara Cream For Genital Warts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.